# SDR SWIA201231496

- Difficulty date: August 9, 2012
- Submitted: August 15, 2012
- Operation: Air carrier
- Aircraft: N768SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10234
- Aircraft time: 20,495 hours, 12,482 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERIOR NR 3 EMERGENCY LIGHT BEHIND RIGHT EMERGENCY EXIT IS OUT.  (SERVICE)  RECONNECTED CONNECTOR FOR THE EXTERIOR NR 3 EMERGENCY LIGHT ON THE RIGHT SIDE.
